MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf03350098

Медицинская библиотека · Journal of endocrinological investigation · 1988

Suppression of thyroglobulin secretion in amiodarone iodine-induced thyrotoxicosis.

Weissel M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 41-year-old male patient developed amiodarone-induced thyrotoxicosis after 29 months of treatment with amiodarone. Thyrotoxicosis was readily reversible after cessation of the drug and did not need specific thyrostatic treatment. In contrast to what was expected, thyroglobulin serum concentrations, that were normal during the first 2 yr of follow up, decreased drastically to undetectable levels during and after the thyrotoxic phase. Although no explanation can be offered for this phenomenon, it seems important to point out the fact that measurement of thyroglobulin is of only limited value in the diagnosis of thyroid dysfunction in patients treated with amiodarone. Low levels do not exclude thyrotoxicosis.

Для цитирования: Weissel M. Suppression of thyroglobulin secretion in amiodarone iodine-induced thyrotoxicosis.. Journal of endocrinological investigation. 1988. DOI: 10.1007/bf03350098.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.